# SDR UPS04441734

- Difficulty date: December 31, 2003
- Submitted: January 30, 2004
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- Aircraft time: 91,214 hours, 22,751 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  MAIN DECK - BS 2340, S44R STRINGER CLIP FOUND CRACK.  STRINGER CLIP REPLACED AS PER SRM 51-10-01 PG 8.
